# SDR AALA201908169078

- Difficulty date: July 7, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator
- Part time: 61,328 hours, 61,328 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: TRAPPED WATER INDICATION ON ELEVATOR HONEYCOMB CORE STRUCTURE LOWER SKIN PANEL LOCATED 41.0 INCH OUTBD FROM ELEVATOR RIB 5 AND 3.0 INCH FROM T/E. SIZE IS L=2.5 INCH X W=2.0 INCH APPROX ON LH HORIZONTAL STABILIZER (1 EA), (L=2.52", W=2.15" TRAPPED WATER). REPAIRED LH HORIZONTAL STABILIZER (1EA) LOCATED AT LOWER SURFACE BTW RIB 6 TO RIB 7 101" FROM I/B EDGE 5" FROM T/E ASPER A321 SRM 55-21-11-300-005 PARA 2A.
